# SDR AALA202502057333

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 31,945 hours, 3,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BILGE BARRIER DECOMPRESSION PANEL AT BS 345 LEFT HAND SIDE IS DAMAGED (TEARS). REMOVED AND REPLACED BILGE BARRIER DECOMPRESSION PANEL AT LEFT HAND SIDE AT BS 345. PER AMM 50-11-08. OKAY FOR SERVICE.
